MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE; ENZYME IMMUNOASSAY, TACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE; ENZYME IMMUNOASSAY, TACROLIMUS
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens erroneously elevated tacrolimus (tac) results on two (2) patient samples were obtained on a dimension exl 200 integrated chemistry system.The erroneously elevated results were not reported to the physician(s).The same samples were reprocessed on the same dimension exl 200 integrated chemistry system twice.Lower results were obtained, considered correct and one of the results was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tacrolimus (tac) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated tacrolimus (tac) patient sample results were obtained on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (27-mar-2026): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.Based on the available information, the cause of the event is unknown.The patient data suggests sample-related factors inherent to whole blood tacrolimus testing, such as variability in sample homogenization or settling prior to aspiration, which may affect analyte distribution.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2026-00045 was filed on 02-mar-2026.

Brand Name
DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Common Device Name
ENZYME IMMUNOASSAY, TACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key24481790
Report Number2517506-2026-00045
Device Sequence Number18673593
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA6316(17)261112
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA6316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown